Fixed point results for various contractive conditions in b-multiplicative metric space

Shalini Nagpal, Sushma Devi, Manoj Kumar

Abstract


The aim of this paper is to prove several fixed point results by using various contractive conditions in b-multiplicative metric space.

Full Text: PDF

Published: 2021-10-27

How to Cite this Article:

Shalini Nagpal, Sushma Devi, Manoj Kumar, Fixed point results for various contractive conditions in b-multiplicative metric space, J. Math. Comput. Sci., 11 (2021), 8046-8066

Copyright © 2021 Shalini Nagpal, Sushma Devi, Manoj Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS